# SDR AALA20020776

- Difficulty date: May 30, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FOUND 2R DOOR OVERHEAD EXIT SIGN AND OVERHEAD CEILING EXIT SIGN INOPERATIVE.  REPLACED POWER SUPPLY FOR 2R DOOR EXIT SIGNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
